# SDR IPXA2019051242019

- Difficulty date: April 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: F2370707202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C FWD CARGO DOOR, FWD FRAME HAS INDICATION OF 1.75" LONG CRACK. COMMON TO LATCHING HANDLE MECHANISM STRUCTURAL BOX UPPER FWD CORNER. REMOVED AND REPLACED FWD CARGO DOOR FWD FRAME PROFILE IAW DWG F52370707.
